Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 5 > Nov. 2016

 

 

Parameter Estimation of the Marshall-Olkin Exponential Distribution under Type-II Hybrid Censoring Schemes and its Applications, Vol. 5, No. 3 (Nov. 2016), PP:377-384

doi:10.18576/jsap/050301

Download

Authors:
Mukhtar M. Salah - Department of Basic Engineering Science, College of Engineering, Majmaah University, Kingdom of Saudi Arabia

 

A New Improved Class of Estimators For The Population Variance, Vol. 5, No. 3 (Nov. 2016), PP:385-392

doi:10.18576/jsap/050302

Download

Authors:
Subhash Kumar Yadav - Department of Mathematics and Statistics (A Centre of Excellence on Advanced Computing) Dr. RML Avadh University, Faizabad- 224001, U.P., India
Sant Sharan Mishra - Department of Mathematics and Statistics (A Centre of Excellence on Advanced Computing) Dr. RML Avadh University, Faizabad- 224001, U.P., India
Shakti Kumar - CESP School of Social Sciences, Jawaharlal Nehru University, New Delhi-110067, India
Cem Kadilar - Department of Statistics, Hacettepe University, Beytepe, Ankara, Turkey

 

Estimation in Step-Stress Accelerated Life Testing for Lindely Distribution with Progressive First-Failure Censoring, Vol. 5, No. 3 (Nov. 2016), PP:393-398

doi:10.18576/jsap/050303

Download

Authors:
M. M. Mohie El-Din - Mathematics and statistics department Department, Faculty of Science, Al-Azhar University, Nasr City (11884), Cairo, Egypt.
M. M. Amein - Mathematics and statistics department Department, Faculty of Science, Al-Azhar University, Nasr City (11884), Cairo, Egypt.\\ Mathematics and Statistics, Faculty of Science, Taif University, Hawia (888), Taif, Kingdom of Saudi Arabia
H. E. El-Attar - Mathematics Department, Faculty of Science, Helwan University, Helwan, Cairo, Egypt.
E. H. Hafez - Mathematics Department, Faculty of Science, Helwan University, Helwan, Cairo, Egypt.

 

D-Optimally-Constructed Exact Designs under the Variation of Non-D-Optimality Criteria for Varying Regression Polynomials, Vol. 5, No. 3 (Nov. 2016), PP:399-410

doi:10.18576/jsap/050304

Download

Authors:
Mary P. Iwundu - Department of Mathematics and Statistics, University of Port Harcourt, Nigeria
Polycarp E. Chigbu - Department of Statistics, University of Nigeria, Nsukka, Nigeria
Eugene C. Ukaegbu - Department of Statistics, University of Nigeria, Nsukka, Nigeria

 

The Martingale Method for Probability of Ultimate Ruin Under Quota -(α,β ) Reinsurance Model, Vol. 5, No. 3 (Nov. 2016), PP:411-419

doi:10.18576/jsap/050305

Download

Authors:
Bui Khoi Dam - Applied Mathematics and Informatics School- Hanoi University of Science and Technology, Viet Nam.
Nguyen Quang Chung - Department of Basic Sciences, Hungyen University of Technology and Education, Viet Nam.

 

Transmuted Two-Parameter Lindley Distribution, Vol. 5, No. 3 (Nov. 2016), PP:421-432

doi:10.18576/jsap/050306

Download

Authors:
Moath Al-khazaleh - Department of Mathematics, Faculty of Science, Al al-Bayt University, Mafraq 25113, Jordan
Amer Ibrahim Al-Omari - Department of Mathematics, Faculty of Science, Al al-Bayt University, Mafraq 25113, Jordan
Ahmed M. H. Al-khazaleh - Department of Mathematics, Faculty of Science, Al al-Bayt University, Mafraq 25113, Jordan

 

Multivariate Analysis of Crime Data using Spatial Outlier Detection Algorithm, Vol. 5, No. 3 (Nov. 2016), PP:433-438

doi:10.18576/jsap/050307

Download

Authors:
Alok Kumar Singh - Department of Statistics, University of Allahabad, Allahabad, India-211 002

 

Bayesian Estimation and Two-sample Prediction Based on Unified Hybrid Censored Sample, Vol. 5, No. 3 (Nov. 2016), PP:439-448

doi:10.18576/jsap/050308

Download

Authors:
M. M. Mohie El-Din - Department of Mathematics, Faculty of Science, Al-Azhar University, Cairo, Egypt
A. Sadek - Department of Mathematics, Faculty of Science, Al-Azhar University, Cairo, Egypt
M. Nagy - Department of Mathematics, Faculty of Science, Fayoum University, Fayoum, Egypt

 

A Class of Nonparametric Tests for the Two-Sample Location Problem, Vol. 5, No. 3 (Nov. 2016), PP:449-454

doi:10.18576/jsap/050309

Download

Authors:
Parameshwar V Pandit - Department of Statistics, Bangalore University, Bengaluru-560056, India
Deepa R. Acharya - Department of Statistics, Govt.Science College, Bengaluru-560001, India

 

Mixture of Exponentiated Generalized Weibull-Gompertz Distribution and its Applications in Reliability, Vol. 5, No. 3 (Nov. 2016), PP:455-468

doi:10.18576/jsap/050310

Download

Authors:
A. H. El-Bassiouny - Mathematics Department, Faculty of Science, Mansoura University, Mansoura 35516, Egypt.
Medhat EL-Damcese - Mathematics Department, Faculty of Science, Tanta University, Egypt.
Abdelfattah Mustafa - Mathematics Department, Faculty of Science, Mansoura University, Mansoura 35516, Egypt.
M. S. Eliwa - mseliwa@yahoo.com

 

O-Blue for Outlier Tests, Vol. 5, No. 3 (Nov. 2016), PP:469-479

doi:10.18576/jsap/050311

Download

Authors:
Arvind Pandey - Department of Statistics, Pachhunga University College, MZU, Aizawl-796001, India.
Nibha Srivastava - Department of Statistics and Planing Implementation, UP, Allahabad, India.

 

A New Distribution to Analyze a Practical Problem with Applications, Vol. 5, No. 3 (Nov. 2016), PP:481-494

doi:10.18576/jsap/050312

Download

Authors:
Mahmoud M. Mansour - Dept. of Statistics, Mathematics and Insurance, Benha University, Egypt.
Enayat M. Abd Elrazik - Dept. of Statistics, Mathematics and Insurance, Benha University, Egypt.

 

Generalized Upper Record Values from Modified Makeham Distribution and Related Inference, Vol. 5, No. 3 (Nov. 2016), PP:495-500

doi:10.18576/jsap/050313

Download

Authors:
M. A. Khan - Department of Statistics and Operations Research, Aligarh Muslim University, Aligarh-202 002, India.
R. U. Khan - Department of Statistics and Operations Research, Aligarh Muslim University, Aligarh-202 002, India.

 

Inferences for New Weibull-Pareto Distribution Based on Progressively Type-II Censored Data, Vol. 5, No. 3 (Nov. 2016), PP:501-514

doi:10.18576/jsap/050314

Download

Authors:
Mohamed A. W. Mahmoud - Mathematics Department, Faculty of Science, Al-Azhar University, Nasr city (11884), Cairo, Egypt.
Rashad M. EL-Sagheer - Mathematics Department, Faculty of Science, Al-Azhar University, Nasr city (11884), Cairo, Egypt.
Samah H. M. Abdallah - Mathematics Department, Faculty of Science, Al-Azhar University, Nasr city (11884), Cairo, Egypt.

 

On Dynamic Cumulative Residual Entropy of Order Statistics, Vol. 5, No. 3 (Nov. 2016), PP:515-519

doi:10.18576/jsap/050315

Download

Authors:
Osman Kamari - College of Administration and Economics, University of Human Development, Sulaymaniyah, Iraq.

 

Reliability and Sensitivity Analysis of the k-out-of-n:G Warm Standby Parallel Repairable System with Replacement at Common-Cause Failure using Markov Mode, Vol. 5, No. 3 (Nov. 2016), PP:521-533

doi:10.18576/jsap/050316

Download

Authors:
Medhat Ahmed El-Damcese - Department of Mathematics, Faculty of Science, Tanta University, Tanta, Egypt
Naglaa Hassan El-Sodany - National Accountant, Central Agency for Public Mobilization and Statistics, Cairo, Egypt.

 

An Empirical Analysis of Weak Form Market Efficiency: Evidence from Chittagong Stock Exchange (CSE) of Bangladesh, Vol. 5, No. 3 (Nov. 2016), PP:535-542

doi:10.18576/jsap/050317

Download

Authors:
Md. Siddikur Rahman - Department of Statistics, Begum Rokeya University, Rangpur, Bangladesh
H. M. Simon - Department of Statistics, Begum Rokeya University, Rangpur, Bangladesh
Md. Murad Hossain - Department of Statistics, Bangabandhu Sheikh Mujibur Rahman Science and Technology University, Banglades

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved